Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

Anonymous
Unregistered

WRIST PAIN
      01/04/04 02:25 PM

Hi,
Lately my wrists hurt whenever I try to do some effort. I also feel pin in my fingers, ankles and knees. I think this must be a HAART side effect, but I´m not sure and don´t know if it is possible to change my treatment. I´m taking SUSTIVA, EPIVIR and VIDEX. Could anybody help me?



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* WRIST PAIN Anonymous 01/04/04 02:25 PM
. * Re: WRIST PAIN Anonymous   05/13/04 05:51 AM
. * Re: WRIST PAIN Anonymous   01/05/04 12:25 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2906

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3